On the ideal structure of algebras of LMC-algebra valued functions

Tom 101 / 1992

Jorma Arhippainen Studia Mathematica 101 (1992), 311-318 DOI: 10.4064/sm-101-3-311-318

Streszczenie

Let X be a completely regular topological space and A a commutative locally m-convex algebra. We give a description of all closed and in particular closed maximal ideals of the algebra C(X,A) (= all continuous A-valued functions defined on X). The topology on C(X,A) is defined by a certain family of seminorms. The compact-open topology of C(X,A) is a special case of this topology.

Autorzy

  • Jorma Arhippainen

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek